Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|big dogg - Sun Apr 05, 2009 8:57 am||
im currently on doxycycline antibiotics for my acne and was wandering if taking steriods would affect them working? the steriods are of tablet form and are low strength
|Debbie Miller, RN - Fri Apr 10, 2009 4:01 pm||
Usually steroids are short-term in duration but I see no problem with drug interactions so this should not be a problem anyway. Antibiotics work for some people's acne because it kills the bacteria that get trapped in the pores. If it works for you, I would continue the use but be sure your doctor is aware of the additional drugs.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.